RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1990, Volume 30, Number 1, Pages 58–71 (Mi zvmmf3322)  

This article is cited in 2 scientific papers (total in 2 papers)

The use of special transformations in the numerical solution of boundary layer problems

V. D. Liseikin

Novosibirsk

Abstract: Estimates of the derivatives are obtained for certain boundary-layer problems, making it possible to isolate singularities of the solutions effectively. On the basis of these estimates special transformations, which smooth out the singularities, are constructed. These transformations are used to construct numerical algorithms for solving certain problems in which the coefficient of the highest-order derivative is a small parameter. It is proved that the numerical solution converges uniformly to the exact solution.

Full text: PDF file (1141 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1990, 30:1, 43–53

Bibliographic databases:

UDC: 519.6.624
MSC: Primary 65L10; Secondary 34B15, 34E15
Received: 30.04.1987
Revised: 31.03.1988

Citation: V. D. Liseikin, “The use of special transformations in the numerical solution of boundary layer problems”, Zh. Vychisl. Mat. Mat. Fiz., 30:1 (1990), 58–71; U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 43–53

Citation in format AMSBIB
\Bibitem{Lis90}
\by V.~D.~Liseikin
\paper The use of special transformations in the numerical solution of boundary layer problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1990
\vol 30
\issue 1
\pages 58--71
\mathnet{http://mi.mathnet.ru/zvmmf3322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1043155}
\zmath{https://zbmath.org/?q=an:0695.65057}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1990
\vol 30
\issue 1
\pages 43--53
\crossref{https://doi.org/10.1016/0041-5553(90)90006-E}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3322
  • http://mi.mathnet.ru/eng/zvmmf/v30/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Linss T., “Layer-adapted meshes for convection-diffusion problems”, Comput Methods Appl Mech Engrg, 192:9–10 (2003), 1061–1105  crossref  mathscinet  zmath  isi
    2. Linss T., “Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems Introduction”, Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems, Lecture Notes in Mathematics, 1985, 2010, 1  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:141
    Full text:87
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020